MENU

You are here

Publications

Export 440 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Bressan A. Some remarks on multidimensional systems of conservation laws. Rend. Mat. Acc. Lincei, s. 9, v. 15 (2004) 3-4, pp. 225 - 233 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3642
Bressan A, Shen W. Uniqueness for discontinuous ODE and conservation laws. Nonlinear Analysis 34 (1998) 637-652 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3699
Bressan A, Colombo G. Existence and continuous dependence for discontinuous O.D.E.s. Boll. Un. Mat. Ital. B (7) 4 (1990), no. 2, 295--311 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/716
Bressan A. The semigroup approach to systems of conservation laws. Mat. Contemp. 10 (1996) 21-74 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/1037
Bressan A, Goatin P. Oleinik type estimates and uniqueness for n x n conservation laws. J. Differential Equations 156 (1999), no. 1, 26--49 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3375
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
Bressan A, Shen W. BV estimates for multicomponent chromatography with relaxation. Discrete Contin. Dynam. Systems 6 (2000) 21-38 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1336
Bressan A, Constantin A. Global solutions of the Hunter-Saxton equation. SIAM J. Math. Anal. 37 (2005) 996-1026 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2256
Bressan A, LeFloch PG. Structural stability and regularity of entropy solutions to hyperbolic systems of conservation laws. Indiana Univ. Math. J. 48 (1999), no. 1, 43--84 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3374
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Bressan A, Shen W. Semi-cooperative strategies for differential games. Internat. J. Game Theory 32 (2004) 561-593 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2893
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Bressan A, Yang T. A sharp decay estimate for positive nonlinear waves. SIAM J. Math. Anal. 36 (2004) 659-677 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2916
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975
Bressan A. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2913
Bressan A, Liu T-P, Yang T. L-1 stability estimates for n x n conservation laws. Arch. Ration. Mech. Anal. 149 (1999), no. 1, 1--22 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3373
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
Bressan A, Lewicka M. A Uniqueness Condition for Hyperbolic Systems of Conservation Laws. Discrete Contin. Dynam. Systems 6 (2000) 673-682 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3195
Bressan A, Crasta G, Piccoli B. Well-posedness of the Cauchy problem for n x n systems of conservation laws. American Mathematical Society; 2000. Available from: http://hdl.handle.net/1963/3495
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Brini A, Griguolo L, Seminara D, Tanzini A. Chern-Simons theory on L(p,q) lens spaces and Gopakumar-Vafa duality. J. Geom. Phys. 60 (2010) 417-429 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2938
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706

Pages

Sign in